# SDR NACA2019042900077

- Difficulty date: April 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA 500A- 500B S-26R CORROSION ON INTERCOSTAL. CORRECTION: STA 500A - 500B S-26R INTERCOSTAL REPLACED WITH MADE REPAIR PART IAW DRAWING NO 69-41473 AND SRM 51-40- 02 REV 118 AND 53-30-04 SERVICEABLE. DWG NO 69-41473 REV.
